# SDR MALA110064

- Difficulty date: March 16, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 9,120 hours, 6,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED.  REPAIRED AFT DRAG ANGLE ON PAX DOOR BY CUTTING OUT DAMAGED AREA AND SPLICING IN SERVICEABLE SECTION IAW REO 670-52-072.
